# SDR CA111129012

- Difficulty date: November 16, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dorner DO328300
- Engine: Pwa PW306B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING TAKEOFF CLIMB THE ENG POWER REDUCED TO NEAR IDLE UNCOMMANDED.  THE ENG WAS SHUT DOWN & A SAFE SINGLE ENG LANDING WAS CARRIED OUT AT THE DEPARTURE AIRPORT.  TROUBLESHOOTING IS ONGOING.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
